Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 252, NWS St. Louis, MO

November 16, 2009Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Nov 16, 2009, 8:07 PM CST for Marion County, Missouri. It took effect at Nov 17, 2009, 8:39 AM CST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2009, 8:07 PM CST (02:07 UTC)
In effect from
Nov 17, 2009, 8:39 AM CST
Expired
Nov 18, 2009, 9:11 AM CST
In force
25 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Marion County, MO

The radar

The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North River (MO) at Palmyra (PALM7). The gauge peaked at 15.99 ft at Nov 17, 2009, 1:00 PM CST.

actionminormoderate5101511/1711/1811/19
Action stage
11 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 170207
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
807 PM CST MON NOV 16 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  NORTH FABIUS RIVER NEAR EWING...AFFECTING LEWIS COUNTY

  MIDDLE FABIUS RIVER NEAR EWING...AFFECTING LEWIS COUNTY

  SOUTH FABIUS RIVER NEAR TAYLOR...AFFECTING MARION COUNTY

  NORTH RIVER AT PALMYRA...AFFECTING MARION COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1.5 INCHES OF PRECIPITATION THE 
PAST 48 HOURS AND AN ADDITIONAL 1.5 TO 2 INCHES FORECAST IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-180207-
/O.NEW.KLSX.FL.W.0249.091118T2217Z-091121T1434Z/
/EWNM7.1.ER.091118T2217Z.091119T1800Z.091120T1434Z.NO/
807 PM CST MON NOV 16 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH FABIUS RIVER NEAR EWING
* FROM WEDNESDAY AFTERNOON TO SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM MONDAY THE STAGE WAS 6.5 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY AFTERNOON AND 
  CREST NEAR 12.4 FEET BY THURSDAY EARLY AFTERNOON. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.

$$

MOC111-180206-
/O.NEW.KLSX.FL.W.0250.091119T0600Z-091121T0800Z/
/EWMM7.1.ER.091119T0600Z.091119T1800Z.091120T0800Z.NO/
807 PM CST MON NOV 16 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MIDDLE FABIUS RIVER NEAR EWING
* FROM LATE WEDNESDAY NIGHT TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM MONDAY THE STAGE WAS 6.5 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND 
  CREST NEAR 12.7 FEET BY THURSDAY EARLY AFTERNOON. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.

$$

MOC127-180206-
/O.NEW.KLSX.FL.W.0251.091118T0100Z-091120T1617Z/
/TAYM7.1.ER.091118T0100Z.091119T0000Z.091119T1617Z.NO/
807 PM CST MON NOV 16 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* FROM TUESDAY EVENING TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM MONDAY THE STAGE WAS 5.5 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CREST 
  NEAR 11.4 FEET BY WEDNESDAY EVENING. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THURSDAY MORNING.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK 
  JUST DOWNSTREAM OF THE COUNTY ROAD 315 BRIDGE AT THE GAGE..

$$

MOC127-180206-
/O.NEW.KLSX.FL.W.0252.091117T2015Z-091119T1200Z/
/PALM7.1.ER.091117T2015Z.091118T0600Z.091118T1200Z.NO/
807 PM CST MON NOV 16 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH RIVER AT PALMYRA.
* FROM TUESDAY AFTERNOON TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM MONDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EARLY AFTERNOON AND 
  CREST NEAR 13.6 FEET BY EARLY WEDNESDAY MORNING. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA 
  INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO FLOOD.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/17  11/18  11/19  11/20  11/21

NORTH FABIUS RIVER
  EWING            11    6.46       8.4    9.9   12.3   11.3    8.6

MIDDLE FABIUS RIVER
  EWING            12    6.49       8.9   10.3   12.5   11.6    8.3

SOUTH FABIUS RIVER
  TAYLOR           10    5.49       7.8   10.4   10.0    6.7    4.6

NORTH RIVER
  PALMYRA          13   10.26      11.9   13.0    9.0    6.3    5.5
4 follow-up statements
000 
WGUS83 KLSX 171507
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
907 AM CST TUE NOV 17 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
  CUIVRE RIVER NEAR ...TROY AFFECTING LINCOLN COUNTY 

  NORTH FABIUS RIVER NEAR ...EWING AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER NEAR ...EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR ...TAYLOR AFFECTING MARION COUNTY 

  NORTH RIVER AT ...PALMYRA AFFECTING MARION COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCH RAINFALL IN THE PAST
24 HOURS AND 0.2 TO 0.5 IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-181507-
/O.EXT.KLSX.FL.W.0247.000000T0000Z-091119T1855Z/
/TRYM7.2.ER.000000T0000Z.091116T2115Z.091118T1855Z.NO/
907 AM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY.
* AT 8 AM TUESDAY THE STAGE WAS 25.0 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT 
  AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF 
  HIGHWAY C.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  LEFT BANK OVERFLOWS.  MINOR 
  FLOODING BEGINS.


$$

MOC111-181506-
/O.EXT.KLSX.FL.W.0249.091117T1439Z-091121T2320Z/
/EWNM7.2.ER.091117T1245Z.091119T0600Z.091120T2320Z.NO/
907 AM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING.
* UNTIL FRIDAY AFTERNOON.
* AT 7:30 AM TUESDAY THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.8 FEET LATE WEDNESDAY NIGHT 
  AND FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT 
  TOWARD MONTICELLO.


$$

MOC127-181506-
/O.EXT.KLSX.FL.W.0252.091117T1439Z-091119T1938Z/
/PALM7.2.ER.091117T0832Z.091117T1800Z.091118T1938Z.NO/
907 AM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA.
* UNTIL TOMORROW AFTERNOON.
* AT 7:30 AM TUESDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.2 FEET THIS AFTERNOON AND
  FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA 
  INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO 
  FLOOD.


$$

MOC111-181506-
/O.EXT.KLSX.FL.W.0250.091117T1555Z-091121T1000Z/
/EWMM7.1.ER.091117T1555Z.091119T0000Z.091120T1000Z.NO/
907 AM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING.
* UNTIL FRIDAY MORNING.
* AT 8 AM TUESDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.6 FEET TOMORROW EVENING AND
  FALL BELOW FLOOD STAGE BY FRIDAY MORNING.


$$

MOC127-181506-
/O.EXT.KLSX.FL.W.0251.091117T1639Z-091121T0345Z/
/TAYM7.1.ER.091117T1639Z.091119T0000Z.091120T0345Z.NO/
907 AM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* UNTIL LATE THURSDAY EVENING.
* AT 7:30 AM TUESDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.2 FEET TOMORROW EVENING AND
  FALL BELOW FLOOD STAGE THURSDAY EVENING.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL 
  FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK 
  JUST DOWNSTREAM OF THE COUNTY ROAD 315 BRIDGE AT THE GAGE.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/18  11/19  11/20  11/21  11/22

CUIVRE RIVER
  TROY             21   25.00      22.6   17.1   11.4    8.9    8.2

NORTH FABIUS RIVER
  EWING            11   11.29      13.5   14.7   12.6    9.3    7.4

NORTH RIVER
  PALMYRA          13   15.25      14.2    9.9    6.8    5.7    5.3

MIDDLE FABIUS RIVER
  EWING            12   11.72      13.2   13.2   11.9    7.9    5.6

SOUTH FABIUS RIVER
  TAYLOR           10    9.03      10.9   10.9    8.4    5.2    4.0
000 
WGUS83 KLSX 171925
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
125 PM CST TUE NOV 17 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
 
  NORTH FABIUS RIVER NEAR EWING

  MIDDLE FABIUS RIVER NEAR EWING

  NORTH RIVER AT PALMYRA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1.5 TO 2.5 INCHES OF PRECIPITATION
THE PAST 72 HOURS AND AROUND 0.25 INCHES FORECAST IN THE NEXT 24
HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-181925-
/O.EXT.KLSX.FL.W.0249.000000T0000Z-091121T2000Z/
/EWNM7.2.ER.091117T1245Z.091119T0000Z.091120T2000Z.NO/
125 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING.
* AT 12:30 PM TUESDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 15.4 FEET BY 
  TOMORROW EVENING AND SHOULD FALL BELOW FLOOD STAGE FRIDAY 
  AFTERNOON.
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT 
  TOWARD MONTICELLO.

$$

MOC127-181924-
/O.EXT.KLSX.FL.W.0252.000000T0000Z-091119T2248Z/
/PALM7.2.ER.091117T0832Z.091118T0000Z.091118T2248Z.NO/
125 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA.
* AT 12:30 PM TUESDAY THE STAGE WAS 16.0 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING NEAR 16 FEET.  THE RIVER 
  IS FORECAST TO FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 16.0 FEET...MODERATE FLOODING BEGINS.  LEFT BANK BEGINS 
  TO FLOOD NEAR THE GAGE.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA 
  INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO 
  FLOOD.
* IMPACT...AT 13.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

MOC111-181924-
/O.EXT.KLSX.FL.W.0250.000000T0000Z-091121T1330Z/
/EWMM7.1.ER.091117T1441Z.091119T0000Z.091120T1330Z.NO/
125 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING.
* AT 12:30 PM TUESDAY THE STAGE WAS 13.6 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 14.1 FEET WEDNESDAY 
  EVENING AND SHOULD FALL BELOW FLOOD STAGE FRIDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/18  11/19  11/20  11/21  11/22

NORTH FABIUS RIVER
  EWING             11   13.09     14.8   15.1   12.1    8.6    6.5

NORTH RIVER
  PALMYRA           13   15.99     14.7   10.7    7.2    5.9    5.4

MIDDLE FABIUS RIVER
  EWING             12   13.60     14.0   13.7   12.1    8.7    6.0
000 
WGUS83 KLSX 180136
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
736 PM CST TUE NOV 17 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN 

  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
  
  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 

  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY 

   
PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 2.5 TO 3.5 INCHES OF PRECIPITATION 
RECEIVED OVER THE PAST 48 HOURS...AND LESS THAN 0.25 INCHES FORECAST DURING 
THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-190136-
/O.EXT.KLSX.FL.W.0249.000000T0000Z-091121T1912Z/
/EWNM7.2.ER.091117T1245Z.091119T0000Z.091120T1912Z.NO/
736 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING.
* AT  7:00 PM TUESDAY THE STAGE WAS 13.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY 
  WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  EARLY AFTERNOON.
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT 
  TOWARD MONTICELLO.

$$

MOC113-190135-
/O.EXT.KLSX.FL.W.0247.000000T0000Z-091119T1734Z/
/TRYM7.2.ER.000000T0000Z.091116T2115Z.091118T1734Z.NO/
736 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY.
* AT  7:00 PM TUESDAY THE STAGE WAS 24.4 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY LATE MORNING.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT 
  AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF 
  HIGHWAY C.

$$

MOC113-190135-
/O.CON.KLSX.FL.W.0254.000000T0000Z-091121T0712Z/
/OMNM7.1.ER.091117T1146Z.091118T1200Z.091119T1912Z.NO/
736 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE.
* AT  8:15 AM TUESDAY THE STAGE WAS 24.5 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.0 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  EARLY AFTERNOON.

$$

MOC111-190135-
/O.EXT.KLSX.FL.W.0250.000000T0000Z-091121T1549Z/
/EWMM7.1.ER.091117T1441Z.091118T1200Z.091120T1549Z.NO/
736 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING.
* AT  6:30 PM TUESDAY THE STAGE WAS 14.6 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY
  MORNING.
* IMPACT...AT 15.7 FEET...RIGHT BANK OVERFLOWS UPSTREAM OF BRIDGE NEAR
  THE GAGE.

$$

MOC127-190135-
/O.EXT.KLSX.FL.W.0251.000000T0000Z-091121T0300Z/
/TAYM7.1.ER.091117T1655Z.091119T0000Z.091120T0300Z.NO/
736 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT  6:30 PM TUESDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY 
  WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  BEFORE MIDNIGHT.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL 
  FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.

$$

MOC127-190135-
/O.EXT.KLSX.FL.W.0252.000000T0000Z-091119T1536Z/
/PALM7.2.ER.091117T0832Z.091117T1915Z.091118T1536Z.NO/
736 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA.
* AT  6:30 PM TUESDAY THE STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY LATE MORNING.
* IMPACT...AT 16.0 FEET...MODERATE FLOODING BEGINS.  LEFT BANK BEGINS 
  TO FLOOD NEAR THE GAGE.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/18  11/19  11/20  11/21  11/22

NORTH FABIUS RIVER
  EWING            11   13.89      14.7   14.9   12.0    8.4    6.4

CUIVRE RIVER
  TROY             21   24.43      22.3   17.0   12.5    9.5    8.5
  OLD MONROE       24   24.50      26.0   24.6   22.5   20.5   18.8

MIDDLE FABIUS RIVER
  EWING            12   14.58      15.5   14.9   12.7    8.4    5.9

SOUTH FABIUS RIVER
  TAYLOR           10   10.37      11.0   11.0    8.3    5.3    4.1

NORTH RIVER
  PALMYRA          13   15.47      13.6   10.0    7.2    5.9    5.4
000 
WGUS83 KLSX 181511
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
911 AM CST WED NOV 18 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
    NORTH RIVER AT ...PALMYRA AFFECTING MARION COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THIS WILL BE THE LAST FLOOD STATEMENT ISSUED FOR THIS POINT.


SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-181541-
/O.CAN.KLSX.FL.W.0252.000000T0000Z-091119T1536Z/
/PALM7.2.ER.091117T0832Z.091117T1915Z.091118T0720Z.NO/
911 AM CST WED NOV 18 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH RIVER AT PALMYRA.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 1:20 AM WEDNESDAY.
* FORECAST...THE RIVER WILL FALL TO NEAR 7.5 FEET TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/19  11/20  11/21  11/22  11/23

NORTH RIVER
  PALMYRA          13    9.89       7.5    6.4    5.8    5.4    5.2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 16, 5:45 PM CST, 2 hours 22 minutes earlier.

Area forecast discussion, Nov 16, 5:45 PM CST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
545 PM CST MON NOV 16 2009

.DISCUSSION...
/323 PM CST MON NOV 16 2009/

DEEP S FLOW AHEAD OF LOW CONTINUED TO GENERATE RATHER LIGHT PRECIP
ACROSS AREA THIS AFTERNOON.  HOWEVER...APPROACH OF THE NEXT
SHORTWAVE SHOULD CAUSE AN INCREASE IN BOTH COVERAGE AND INTENSITY OF
THE RAIN AS WE HEAD INTO THE EARLY EVENING HOURS AND BELIEVE THAT
N-S BAND FROM NEAR COU TO JUST EAST OF UNO LINE IS THE BEGINNING
OF THIS NEXT ROUND OF HEAVIER PRECIPITATION. QPF SHOULD BE
MAXIMIZED FROM JUST N OF STL TO AROUND UIN WHERE NOSE OF WARM
CONVEYOR BELT WILL CONTINUE TO INTERACT WITH STG 850 BAROCLINICITY
TO PRODUCE STG AND PERSISTENT ISENTROPIC LIFT THROUGHOUT MUCH OF
THE NIGHT. FLOOD WATCH STILL LOOKS VERY GOOD FOR OUR N COUNTIES
AND HAVE MADE NO CHANGES TO AREA OR TIMING AT THIS FORECAST
ISSUANCE.

HEAVY RAIN THREAT SHOULD DIMINISH ON TUESDAY AS BARCLINICITY LOSES
ITS IDENTITY WITH SYSTEM BECOMING VERTICALLY STACKED...HOWEVER
SPOKES OF VORTICITY ROTATING AROUND THE NEARLY STATIONARY UPPER LOW
SHOULD CONTINUE TO PRODUCE LIGHT RAIN THROUGHOUT MUCH OF THE AREA
ON TUESDAY AND TUESDAY NIGHT...WITH THE THREAT FINALLY DIMINISHING
BY WEDNESDAY NIGHT.  I HAVE UPPED THE POPS FOR TUESDAY NIGHT...AND
PERHAPS THEY SHOULD BE EVEN HIGHER FOR BOTH TUESDAY NIGHT AND
WEDNESDAY...BUT WILL LET LATER SHIFTS DO SOME MORE FINE TUNING FOR
THESE PERIODS.

HEADING INTO THE COOL SEASON...PRECIP TYPE ALWAYS BECOMES A BIT OF A
CONCERN BENEATH AN UPPER LOW DUE TO THE COLD AIR ALOFT/LOWER
FREEZING LEVELS.   HOWEVER...WITH THIS SYSTEM FORECAST SOUNDINGS
ACROSS OUR CWA INDICATE FREEZING LEVELS REMAINING QUITE HIGH...SO
ODDS ARE PRECIP IN THE CWA SHOULD REMAIN IN LIQUID FORM.

TEMPS THROUGH MIDWEEK WILL LIKELY EXHIBIT VERY MINOR DIURNAL
VARIATION DUE TO CLOUDS AND NO REAL CHANGE IN AIRMASS.  WENT SEVERAL
DEGREES ABOVE MOS ON OVERNIGHT LOWS...WITH MET GUID LOOKING
ESPECIALLY CHILLY FOR TUESDAY NIGHT.

HEADING INTO THE MEDIUM RANGE PATTERN CERTAINLY FORECAST TO STAY
ACTIVE...WITH ONE TROF CLOSELY FOLLOWING ON THE HEELS OF THE
DEPARTING UPPER LOW ON FRIDAY...FOLLOWED BY AN EVEN STRONGER SYSTEM
IN THE MONDAY-TUESDAY TIME FRAME.  MODELS HAD BEEN DOWNPLAYING
FRIDAYS SYSTEM BUT LATEST GUIDANCE INDICATES A MUCH MORE ROBUST
SYSTEM THAN WAS FORECAST EARLIER.   GIVEN FLUX THAT UA PATTERN IS IN
DONT HAVE A LOT OF CONFIDENCE ON THE STRONGER SOLUTION...SO FOR NOW
HAVE STAYED WITH SLIGT CHC POPS ACROSS AREA.   MODELS HAVE BEEN IN
AGREEMENT WITH GENERAL STRENGTH OF MON-TUE SYSTEM...WITH CHANCE POPS
FOR NOW.  ...VERY...EARLY INDICATIONS FROM BOTH GFS AND ECMWF ARE
THAT PTYPE COULD BECOME A CONCERN IN PARTS OF OUR AREA BY DAY 8...

TRUETT
&&

.AVIATION...
/545 PM CST MON NOV 16 2009/

FOR THE 00Z TAFS...PERSISTENCE IS THE BEST FORECAST TONIGHT THROUGH
TOMORROW...WITH IFR/LIFR CIGS AND OCCASIONAL IFR VSBYS IN DRIZZLE
AND RAIN AS AN UPPER LEVEL LOW SPINS SLOWLY EAST THROUGH SOUTHERN
MISSOURI. THIS WET WEATHER WILL CONTINUE AT LEAST THROUGH WEDNESDAY
NIGHT WHEN THE LOW IS FORECAST TO LIFT NORTHEAST INTO THE GREAT
LAKES REGION.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH LATE TONIGHT FOR KNOX-LEWIS-LINCOLN-MARION-
     PIKE-RALLS-SHELBY.

IL...FLOOD WATCH THROUGH LATE TONIGHT FOR ADAMS IL-BROWN IL-CALHOUN
     IL-GREENE IL-JERSEY IL-MACOUPIN IL-PIKE IL.
&&

WFO LSX
Hazardous weather outlook, Nov 16, 3:39 PM CST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CST MON NOV 16 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-171200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
339 PM CST MON NOV 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF MODERATE TO HEAVY RAIN WILL CONTINUE ACROSS NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS. FLOODING ALONG LOCAL RIVERS
AND OTHER LOW LYING AREAS REMAIN POSSIBLE. A FLOOD WATCH REMAINS
IN EFFECT THROUGH LATE TONIGHT FOR THESE AREAS.

MODERATE FLOODING IS NOW EXPECTED ON THE CUIVRE RIVER TONIGHT...AND
MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE ILLINOIS
RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE ILLINOIS
RIVER.  IN ADDITION...TONIGHTS HEAVY RAINS COULD PUSH OTHER RIVERS
IN NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS INTO THE MODERATE
FLOODING CATEGORY. THOSE WITH INTERESTS ALONG AREA RIVERS SHOULD CHECK
THE LATEST RIVER AND FLOOD STATEMENTS FOR FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER AN INCH.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

In the hours before

Local storm report, Nov 16, 4:16 PM CST, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
416 PM CST MON NOV 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HEAVY RAIN       ALTON                   38.90N  90.15W
11/16/2009  M2.25 INCH       MADISON            IL   TRAINED SPOTTER

            RAINFALL THROUGH 400 PM

&&

EVENT NUMBER LSX0900379

SIPPRELL
Local storm report, Nov 16, 6:18 PM CST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
618 PM CST MON NOV 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HEAVY RAIN       DORCHESTER              39.09N  89.89W
11/16/2009  M2.25 INCH       MACOUPIN           IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX0900380

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 7:27 PM CSTAreal Flood AdvisoryLSXAudrain, Callaway, Franklin, Gasconade, Jefferson, Knox and 13 more7 hr
Nov 16, 8:07 PM CSTRiver Flood WarningLSXLewis4 days
Nov 16, 8:07 PM CSTRiver Flood WarningLSXLewis4 days
Nov 16, 8:07 PM CSTRiver Flood WarningLSXMarion4 days
Nov 16, 9:09 PM CSTRiver Flood WarningLSXSaint Charles6 days
Nov 17, 9:16 AM CSTRiver Flood WarningLSXLincoln49 hr
Nov 17, 9:53 AM CSTRiver Flood WarningLSXJefferson, Saint Louis6 days
Nov 17, 2:03 PM CSTRiver Flood WarningLSXPike70 hr
Nov 17, 2:03 PM CSTRiver Flood WarningLSXSaint Charles5 days

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.